Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 24, No. 3 (July, 1972)
M. Kowada The orbit-preserving transformation groups associated with a measurable flow 355−373
R. C. Shock A note on the prime radical 374−376
T. Nakamura On commutative unipotent groups defined by Seligman 377−383
S. Iitaka On some new birational invariants of algebraic varieties and their application to rationality of certain algebraic varieties of dimension 3 384−396
H. Kimura A characterization of PSL(2, 11) and S5 397−404
H. Omori On smooth extension theorems 405−432
E. Abe and Y. Doi Decomposition theorem for Hopf algebras and pro-affine algebraic groups 433−447
T. Akaza (3/2)-dimensional measure of singular sets of some Kleinian groups 448−464
S. Kobayashi and T. Ochiai Three-dimensional compact Kähler manifolds with positive holomorphic bisectional curvature 465−480
T. Kawai On the global existence of real analytic solutions of linear differential equations, I 481−517
K. Ogiue n-dimensional complex space forms immersed in {n+n(n+1)}/2-dimensional complex space forms 518−526

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.